# SDR CA020312004

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,423 hours
- Engine: Rotax ROTAX912
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Line
- Part number: 2072000002
- Condition: Leaking
- Location: Eng Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

(CAN) SMELL OF ANTI-FREEZE IN COCKPIT.  INVESTIGTION REVEALED THAT COOLANT PIPE HAD MOVED AND RUBBED ON HEAT SHROUD, CAUSING SMALL HOLE ALLOWING ANTI-FREEZE TO LEAK OUT.
